# SDR DALA2021122307991

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 AD. A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 CORROSION ON SKIN AT 12 OCLOCK POSITION, CORROSION ON FITTING ALL AROUND, SCRATCHES ON SKIN AND FITTING AT 12, 5 AND 10 OCLOCK POSITIONS, HOLE #12 SCRATCHES ON SKIN AND FITTING AT 2 AND 10 OCLOCK POSITONS, HOLE #14 CORROSION ON SKIN BTW 4 TO 7 OCLOCK POSITION AND CORROSION ON FITTING AT 2 OCLOCK POSITION, HOLE #16 CORROSION ON FITTING ALL AROUND, HOLE #17 CORROSION ON FITTING AT 8 OCLOCK POSITION, HOLE #18 IN REF. CARD 5720-01100-05A. CORRECTIVE ACTION: SUMMARY OF NRC 00501: HOLES WERE REPAIRED PER ER/A 582782-14AD REV.C, SECTION VI: REPAIR INSTRUCTIONS TO COMPLY AT H CHECK IN QRO 2021, ETI-57-21-581 REV.5. (2059069)
